# SDR AALA201804179019

- Difficulty date: April 14, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 50,508 hours, 30,152 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Damaged
- Location: Rt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINLESS AND RUBBER SEAL FOR RIGHT OVERWING SLIDE DAMAGED.  REMOVED AND REPLACED THE STAINLESS AND RUBBER SEAL IAW AMM 53-35-11.
